MAUDE Adverse Event Report: STRYKER TRAUMA KIEL LONG NAIL KIT R1.5, TI, LEFT GAMMA3 10X280MM X 125; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL LONG NAIL KIT R1.5, TI, LEFT GAMMA3 10X280MM X 125; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 3525-0280S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Upon completion of the investigation any additional information will be communicated in a supplemental report.
 
Event or Problem Description
It was reported that after surgery, the nail broke; revision surgery was performed as a result.It was also reported that the revision surgery took a lot of time, but no specific amount was given.
 
Event or Problem Description
 
Additional Manufacturer Narrative
D9 / h3 updated to indicate device was not available for return.The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history and corresponding labeling for the device in question was impossible due to unknown lot code.No corrective actions are required at this time.An indication of material, manufacturing or design related problems could not be checked as the device was not made available for a physical evaluation.The file will be closed formally in accordance to our procedures.In case the item and / or substantive information will become available in future that suggests otherwise we reserve the right to review and reopen the case.H3 other text : device disposition is unknown.

Brand Name
LONG NAIL KIT R1.5, TI, LEFT GAMMA3 10X280MM X 125
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM  D-24232
MDR Report Key11942710
Report Number0009610622-2021-00536
Device Sequence Number19970459
Product Code HSB
UDI-Device Identifier04546540375704
UDI-Public04546540375704
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K034002
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number3525-0280S
Device Catalogue Number35250280S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/13/2021
Supplement Date Received by Manufacturer08/26/2021
Initial Report FDA Received Date06/04/2021
Supplement Report FDA Received Date09/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;